# SDR SIMA200722504

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 16,370 hours, 14,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ELECTRIC EMERGENCY ABNORMAL AND EMERGENCY LIGHTS NOT ARMED MESSAGES, RETURNED TO DCA.  REINITIALIZED ELECTRICAL SYSTEM IAW EMB AMM 24-36-00 WITH NO DEFECTS NOTED.  PERFORMED ENGINE RUNS WITH ELECTRICAL LOAD TRANSFER NORMAL AND OPERATIONAL CHECK OF EMERGENCY LIGHTS WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
